Ask a doctor

What to Do with Restylane Puffiness and Streaks?

I had Restylane done 5 months ago and I have a brown-blue mark under my eyes. I also have puffiness, and brown streaks the size of tic-tacs under each eye that make-up doesn't hide. Is this normal? Will Hyaluronidase help? Will my face look normal again? I look disfigured and like someone pulled my bottom eyelids down.

Doctor Answers (4)

Side effects of facial fillers under the eyes

+1

Five months after facial filler placement and residual nodularity is uncommon but can happen with too superficial placement of product and in your case, hyaluronidase (one or several treatments) will help dissolve this product.


Buffalo General Surgeon
4.5 out of 5 stars 5 reviews

Filler issues undr the eyes

+1

Brown or blue streaks under the eyes after filler placement may be residual filler placed too superficially. This can be dissolved with hyaluronidase.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

Brown and Blue after Restylane under eyes

+1

It is likely superficial deposition of some old blood and mostly Restylane itself. Hyaluronidase will help. Along with that regular massage and skin care will help.

Regards

Tanveer Janjua, MD
Bedminster Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

You might also like...

Restylane puffiness and streaks

+1

Hyaluronidase may help with the swelling but maybe not the brown streaks (likely hemosiderin or break-down products of red blood cells that can occur after bruising).  I would consult with a dermatologist or facial plastic surgeon in person to make that determination.

Good luck.

 

Bryan K. Chen, MD
San Diego Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.